# SDR AALA20180228009

- Difficulty date: February 28, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 53,099 hours, 21,666 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FLOORBEAM TEE CAP CORRODED AT BS 985 BETWEEN RBL 4 AND RBL 43. REPAIRED THE FLOORBEAM IAW EA 277341, 53-00-00-7, AND SRM 53-00-51-2R.
